# SDR SWAA2020060187818

- Difficulty date: May 28, 2020
- Submitted: June 1, 2020
- Operation: Air carrier
- Aircraft: N936WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36643
- Aircraft time: 37,817 hours, 22,817 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR EMERGENCY EXIT LIGHTS INSIDE AND OUTSIDE ARE INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK ON M1674 BATTERY CHARGER.  OPS CHECK GOOD IAW AMM 33-51-06.
